Alert archive / West Virginia / Frost Advisories in 2011

Frost Advisory 4, NWS Charleston, WV

October 27, 201112 counties in West Virginia; 6 counties in Ohio

NWS Charleston, WV issued this frost advisory at Oct 27, 2011, 2:58 PM EDT for 12 counties in West Virginia; 6 counties in Ohio. It took effect at Oct 28, 2011, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2011, 2:58 PM EDT (18:58 UTC)
In effect from
Oct 28, 2011, 3:00 AM EDT
Expired
Oct 28, 2011, 9:00 AM EDT
In force
6 hr
Issued by
NWS Charleston, WV

Counties Athens County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Pleasants County, WV, Ritchie County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 116 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WWUS71 KRLX 271858
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT THU OCT 27 2011

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-029>032-039-040-
280300-
/O.NEW.KRLX.FR.Y.0004.111028T0700Z-111028T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
WIRT-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...POMEROY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
ELIZABETH...HARRISVILLE...PENNSBORO...WEST UNION...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
258 PM EDT THU OCT 27 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY. 

* TEMPERATURE...LOWS FROM 32 TO 35 DEGREES.

* IMPACTS...FROST WILL BE MOST PREVALENT IN PROTECTED VALLEYS AND
  OUTLYING AREAS AWAY FROM THE LARGER RIVERS. SENSITIVE OUTDOOR
  PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
054 
WWUS71 KRLX 280220
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
1020 PM EDT THU OCT 27 2011

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-029>032-039-040-
281030-
/O.CON.KRLX.FR.Y.0004.111028T0700Z-111028T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
WIRT-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...ATHENS...
MARIETTA...BELPRE...MCARTHUR...HAMDEN...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
ELIZABETH...HARRISVILLE...PENNSBORO...WEST UNION...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
1020 PM EDT THU OCT 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURE...LOWS FROM 32 TO 35 DEGREES.

* IMPACTS...FROST WILL BE MOST PREVALENT IN PROTECTED VALLEYS 
  AND OUTLYING AREAS AWAY FROM THE LARGER RIVERS. SENSITIVE 
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TRM
675 
WWUS71 KRLX 280809
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
409 AM EDT FRI OCT 28 2011

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-029>032-039-040-
281300-
/O.CON.KRLX.FR.Y.0004.000000T0000Z-111028T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
WIRT-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...POMEROY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
ELIZABETH...HARRISVILLE...PENNSBORO...WEST UNION...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
409 AM EDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURE...LOWS FROM 32 TO 35 DEGREES.

* IMPACTS...FROST WILL BE MOST PREVALENT IN PROTECTED VALLEYS 
  AND OUTLYING AREAS AWAY FROM THE LARGER RIVERS. SENSITIVE 
  OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
051 
WWUS71 KRLX 281306
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
906 AM EDT FRI OCT 28 2011

OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-029>032-039-040-
281415-
/O.EXP.KRLX.FR.Y.0004.000000T0000Z-111028T1300Z/
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
WIRT-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...MCARTHUR...HAMDEN...POMEROY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
ELIZABETH...HARRISVILLE...PENNSBORO...WEST UNION...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
906 AM EDT FRI OCT 28 2011

...FROST ADVISORY HAS EXPIRED...

LOW TEMPERATURES WERE MOSTLY IN THE 30 TO 32 DEGREE RANGE AT DAWN.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 27, 2:47 PM EDT, 11 minutes earlier.

Area forecast discussion, Oct 27, 2:47 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
247 PM EDT THU OCT 27 2011

.SYNOPSIS...
LINGERING MOUNTAIN SHOWERS TAPER OFF TONIGHT BEHIND STRONG FRONT.
WEAK SYSTEM RIDES ACROSS THE SOUTH FRIDAY. HIGH PRESSURE RETAKES
CONTROL FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
FRONT CONTINUES TO MAKE SLOW PROGRESS...AND IS NOW LAYING UP ALONG
THE WESTERN SLOPES OF THE MOUNTAINS.  PATCHY LIGHT RAIN REMAINS
ALONG AND AHEAD OF THE FRONT...WITH FALLING TEMPERATURES BEHIND.

TRICKY SITUATION SETTING UP IN THE WAKE OF THIS SYSTEM.  GREAT LAKES
SHORTWAVE WILL CONTINUE TO GIVE BOUNDARY A GOOD PUSH AND EXPECT IT
TO BE EAST OF CWA BY SUNSET.  BRIEF WINDOW OF LOW LEVEL NORTHWEST
FLOW AND SUFFICIENT MOISTURE FOR UPSLOPE SHOWERS...AND ALLOW LIKELY
POPS TO LINGER THERE FOR A FEW HOURS...FINALLY TAPERING TO SLIGHT
CHANCE BY LATE EVENING.  TO THE WEST...SKIES WILL BE CLEARING IN THE
DRIER AIRMASS. GOING TO HAVE A TOUGH TIME GETTING RID OF THE CLOUDS
SOUTH OF A CRW/EKN LINE THOUGH AS LOW LEVEL FLOW GOES NORTHEAST
LATER TONIGHT.  A FEW SHOWERS...POSSIBLY SNOW ABOVE 2500 FEET OR
SO...WILL LINGER IN THE COALFIELDS AND SOUTHERN WEST VIRGINIA.  MAIN
INFLUENCE OF SOUTHERN STREAM WAVE WILL HOLD OFF UNTIL AFTER 12Z
FRIDAY.

DEWPOINTS HOLD THE KEY TO THIS FORECAST.  EXPECT THEM TO DIP INTO
THE 32-34 DEGREE RANGE ACROSS THE NORTHERN COUNTIES AND THE MID 30S
ACROSS CENTRAL AREAS.  RIGHT NOW...THINKING THAT THE NORTH HAS A
GOOD RISK OF FROST...GIVEN THAT THE DRIER DEWPOINTS WILL HELP
SUPPRESS FOG.  ALSO...BANKING THAT INCOMING CIRRUS WILL HAVE LITTLE
EFFECT IN PREVENTING FROST.  AS A RESULT...WENT WITH A FROST
ADVISORY NORTH OF POINT PLEASANT AND SUTTON...AND WEST OF ELKINS.
ACROSS CENTRAL AREAS...A BIT LESS CLEARING BUT A BIT MORE
MOISTURE...AND WENT WITH OVERNIGHT VALLEY FOG.  SOUTH OF CRW...TOO
MUCH CLOUD COVER FOR EITHER FOG OR FROST.  SHAKY CONFIDENCE AT BEST
HERE.

USED A BLEND OF MET...MAV...AND PREVIOUS FORECAST FOR LOW
TEMPERATURES.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
HAD TO MAKE SOME SIGNIFICANT REVISIONS TO FCST RIGHT OFF BAT FOR
FRI...MAINLY ACROSS SW VA AND SOUTHERN MTNS. CULPRIT IS SOUTHERN
STREAM ENERGY THAT IS POISED TO PASS JUST TO SOUTH. THIS EVENTUALLY
PHASES WITH DIGGING S/W TROF AND ALLOWS CYCLOGENESIS TO OCCUR JUST
OFF THE CAROLINA COAST. ALL OF MDLS HAVE CONVERGED ON THIS PIECE OF
ENERGY PUTTING DOWN QPF ON THE ORDER OF A TENTH OR TWO OVER
AFOREMENTIONED AREAS IN CWA. IMPRESSIVE LIFT SHOWING UP IN MID
LEVELS COUPLED WITH SOME STOUT UPR DIV DEVELOPING BY 18Z. GIVEN SUCH
GOOD AGREEMENT ON QPF AND EVEN PLACEMENT OF QPF...WENT AHEAD AND PUT
IN LKLY POPS ACROSS SW VA AND SOUTHERN MTNS FOR FRI. STARTED WITH
STRATIFORM BEFORE TAPERING OFF TO LIGHT PCPN AS EVERYTHING FOCUSES
TOWARD THE MID ATL COAST AFTER 18Z. THERMAL PROFILES SUGGEST A RASN
MIX FOR ELEVATIONS BETWEEN 2-3KFT AND MOSTLY SN ABV 3.5KFT 12-15Z
ACROSS RALEIGH...FAYETTE...AND NICHOLAS CO. AS BL WARMS...HAVE MIX
ARND 3.5KFT WITH SN LEVEL AOA 4KFT. HAVE CHC POPS INTO WEBSTER AND
POCAHONTAS FOR A FEW HRS IN AFTN WHERE ANY -SN COULD SHOW UP...AGAIN
AOA 4KFT. DONT EXPECT ANY ACCUMULATIONS...EXCEPT MAYBE A DUSTING AT
THE HIGHEST ELEVATIONS IN SOUTHERN MTNS. SHARP CUTOFF TO
PCPN...HENCE TIGHT POP GRADIENT...WITH KANAWHA VALLEY STAYING ON THE
DRY SIDE. FOR TEMPS...USED RAW NUMBERS OFF NAM TO DERIVE HRLY TEMP
GRIDS FOR FRI. THIS CAPTURES VERY WELL WHERE THE AFFECTS OF WAVE
WILL BE FELT...WITH 40S AND 30S ACROSS THE MTNS. HAVE SOME LWR 50S
ALONG AND WEST OF OH RVR WHERE SOME SUN WILL BE REALIZED. BACK EDGE
OF CLOUD SHIELD COULD BE RATHER SHARP AND WOULD MAKE ALL THE DIFF ON
HIGH TEMPS IN WV LOWLANDS.

THE ACTION WINDS DOWN FRI NIGHT AS LOW PRES ORGANIZES OFF THE COAST.
STILL CARRY SOME LOW POPS IN CENTRAL/NORTHERN MTNS UNTIL LATE. GIVEN
ABUNDANCE OF LLV MOISTURE HANGING ARND H925 MOST OF THE NIGHT...HAVE
KEPT CLDS IN ALONG AND EAST OF I79 CORRIDOR. FOR THIS REASON HAVE
ALSO WENT ON THE HIGH SIDE OF GUIDANCE THERE...KEEPING ANY FRZ TEMPS
IN THE MTNS. FURTHER WEST ENOUGH CLEARING SHOULD PRESENT ITSELF TO
ALLOW TEMPS BOTTOM OUT BELOW FRZ MARK...ESPECIALLY ACROSS SE OH AND
NE KY. WILL PUT A MENTION IN HWO TO ADDRESS THIS. SHOULD LOWLANDS
CLEAR OUT...THEN FRZ TEMPS COULD PRESENT ITSELF THERE AS WELL.

STILL LOOKING AT WEAK CLIPPER TYPE FRONT FOR SAT WHICH MAY HAVE
ENOUGH MOISTURE AND LIFT FOR SOME SPOTTY PCPN ACROSS SE OH AND
NORTHERN WV. INSERTED SCHC FOR SHRA ACROSS SE OH...BEFORE GOING WITH
SPRINKLES IN NORTHERN WV LOWLANDS. ALSO PUT IN A FLURRY MENTION IN
HIGHEST ELEVATIONS IN NORTHERN MTNS. LITTLE IF ANY WAA AHEAD OF OR
CAA BEHIND THIS. SFC HIGH WILL BUILD IN FOR AFTN AS COLUMN DRIES OUT
AND SKY BEGINS TO CLEAR FROM W...WHICH SHOULD ALLOW FOR A REBOUND IN
TEMPS INTO LWR 50S WITH 40S IN MTNS.

AFOREMENTIONED SFC HIGH WILL SET THE STAGE FOR A THE COLDEST NIGHT
OF THE SEASON SAT NIGHT. MEX GUIDANCE IS COMING IN BLO FRZ ACROSS
THE BOARD AND SEE NO REASON TO DEVIATE MUCH FROM IT. DID ALLOW
TYPICAL COLD SPOTS TO DIP INTO MID 20S...IE NE KY AND MTN VALLEYS.
HAVE THIS COVERED IN HWO AS WELL. THERE COULD BE SOME CIRRUS TOWARD
DAWN SUN BUT DO NOT BELIEVE IT WILL HAMPER LOWS ATTM.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE TO HAVE MAJOR DIFFERENCES IN THE LONG TERM PERIOD.
ECMWF CONTINUES TO BE AN OUTLIER...AS IT CONTINUES TO ADVERTISE A
LOW PRESSURE SYSTEM FORMING OVER THE SOUTHERN PLAINS...AND MOVING
NORTHEAST TOWARDS THE REGION TUESDAY AND WEDNESDAY. GFS ON THE OTHER
HAND SHOWS A MUCH DRIER SOLUTION...AND IS PREFERRED OVER THE ECMWF.
GFS KEEPS BEGINNING OF THE SHORT TERM DRY AS HIGH PRESSURE BUILDS
INTO THE REGION. WITH A MAINLY CLEAR SKY...AND LIGHT SURFACE
WINDS...SUNDAY MORNING LOOKS TO BE QUITE COLD...WITH MOST OF THE CWA
DIPPING TO AROUND OR BELOW FREEZING. A SHORTWAVE TROUGH WILL PUSH
INTO THE AREA LATE SUNDAY/MONDAY. DOESNT SEEM TO BE A LOT OF
MOISTURE ASSOCIATED WITH THIS SHORTWAVE...SO ANY PRECIPITATION AT
THIS POINT LOOKS TO BE LIGHT. DEPENDING ON THE TIMING OF THIS
SYSTEM...COULD BE A RAIN/SNOW MIX IN HIGHER TERRAIN...BUT AT THIS
TIME...TIMING LOOKS AS IF ALL PRECIPITATION WILL BE RAIN. HIGH
PRESSURE WILL BUILD BACK IN FOR MID WEEK...WITH DRY CONDITIONS
EXPECTED UNTIL LATER IN THE WORK WEEK...WHEN YET ANOTHER SYSTEM
MOVES INTO THE REGION.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
FRONTAL BOUNDARY IS THROUGH CKB AND IS IN THE GENERAL VICINITY OF
CRW. WIDESPREAD IFR CEILINGS JUST AHEAD OF AND BEHIND THE
BOUNDARY...AND THESE WILL LINGER INTO THE LATE AFTERNOON HOURS
BEFORE SLOWLY IMPROVING THIS EVENING. SHRA/BR WILL ALSO DIMINISH
WITH TIME...WITH PRECIP PATTERN TAKING ON MORE OF AN UPSLOPE
CHARACTER BY 00Z. EXPECT MOST OF THE PRECIP TO BE OVER BY 06Z.
SKIES WILL START TO CLEAR FROM THE NORTHWEST.

THE OVERNIGHT PERIOD IS PARTICULARLY TRICKY...WITH A WAVE ALONG
THE FRONT SKIMMING SOUTHERN WEST VIRGINIA/SOUTHWEST VIRGINIA LATE
TONIGHT AND FRIDAY. IN THIS AREA...MVFR CIGS WILL HOLD ON THROUGH
THE NIGHT AND INTO FRIDAY. CENTRAL WEST VIRGINIA...ON THE EDGE OF
THE THICKER CLOUDS...IS UNDER THE GUN FOR LATE FOG ESPECIALLY DUE
TO THE RECENT RAIN...AND HAVE IFR VSBYS HERE. SOUTHEAST OHIO AND
NORTHERN WEST VIRGINIA WILL SEE LOWER DEWPOINTS...AND EXPECT MORE
FROST HERE THAN FOG. COULD EASILY SEE THE NEED FOR CHANGES TO THE
FORECAST HERE. ON FRIDAY...CIGS SHOULD SLOWLY LOWER FROM SOUTH TO
NORTH DUE TO INFLUENCES OF THE WAVE...AND PRECIPITATION ALSO MAKES
MORE NORTHERN HEADWAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: FROST/FOG DEMARCATION COULD VARY...AND TIMING
OF CIG IMPROVEMENT COULD AS WELL.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  M    M    H    H    H    M    M    M    H    H    H    H
HTS CONSISTENCY  M    H    M    H    M    H    H    M    H    H    H    H
BKW CONSISTENCY  M    M    M    M    M    M    M    L    M    M    H    H
EKN CONSISTENCY  L    L    L    L    L    M    M    L    M    M    M    M
PKB CONSISTENCY  M    M    M    H    H    H    H    L    H    H    H    H
CKB CONSISTENCY  L    L    L    H    H    H    H    L    L    L    H    H

AFTER 18Z FRIDAY...
IFR POSSIBLE FRIDAY IN SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA
AS A SYSTEM GRAZES THESE COUNTIES.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FROST ADVISORY FROM 3 AM TO 9 AM EDT FRIDAY FOR WVZ009>011-017-
     019-020-029>032-039-040.
OH...FROST ADVISORY FROM 3 AM TO 9 AM EDT FRIDAY FOR OHZ066-067-075-
     076-084-085.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...SL/RPY/30
NEAR TERM...CL
SHORT TERM...30
LONG TERM...SL
AVIATION...CL
Hazardous weather outlook, Oct 27, 4:07 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
407 AM EDT THU OCT 27 2011

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005>008-013>016-018-024>030-
033>038-046-047-280815-
GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-
JACKSON-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-
BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-POCAHONTAS-RANDOLPH-
407 AM EDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FROST OR FREEZING TEMPERATURES ARE POSSIBLE FRIDAY NIGHT AND
SATURDAY NIGHT...WITH THE BEST CHANCES OF FREEZING TEMPERATURES
BEING LATE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>086-WVZ009>011-017-019-020-031-032-039-040-
280815-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-WOOD-
PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
407 AM EDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

FROST OR FREEZING TEMPERATURES ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FROST OR FREEZING TEMPERATURES ARE POSSIBLE FRIDAY NIGHT AND
SATURDAY NIGHT...WITH THE BEST CHANCES OF FREEZING TEMPERATURES
BEING LATE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in West Virginia, 2011Frost Advisories in Ohio, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.